# SDR DL76S100931

- Difficulty date: April 7, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 57,054 hours, 25,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION WAS FOUND ON THE RT FAIL SAFE STRAP REF ERA 481422-14AD.
